# SDR AALA202202227820

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,725 hours, 30,698 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Leaking
- Location: Zone 500 - Lh Wi
- Stage of operation: TO
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF FROM PHX, ATC REPORTED VISUAL VERIFICATION ON SOMETHING LEAKING FROM RIGHT WING, VERIFIED BY SOUTH WEST AIRLINES CREW. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE DID NOT FIND ANY LEAKS ON THE RIGHT WING BUT DID FIND  FUEL LEAKING FROM THE LEFT WING INBOARD DRY BAY. MAINTENANCE CLEANED AND RESEALED INSIDE LEFT WING AT PANEL LOCATION 540BB AT FORWARD DRY BAY PANEL  540C2 UPPER AND LOWER INBOARD AND OUTBOARD FASTENERS PER SRM 51-76-12. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
